# SDR HALA2011102300483

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,156 hours, 18,516 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT FUEL QTY DECREASED 2800 WITH CENTER TANK PUMPS ON. ELAPSED TIME 42MINS.  DECREASED AN ADDITIONAL 600 NR DURING THE NEXT 56 MINS. W/C. TANK PUMPS ON.  TOTALIZER INDICATED 2400 MORE THAN CALCULATED INDICATION ON FMS PROG. PAGE 2.  PERFORMED FUEL QTY INDICATING SYS BITE TEST.  NO FAULTS NOTED. TRIED ON ALL FUEL PUMPS, NO TRANSFER NOTED.  OK FOR SERVICE IAW FIM 28-41-00, FIG 107 TOTAL FUEL & CALC FUEL W/IN TOLERANCE (3000 LBS).
